×

zbMATH — the first resource for mathematics

On the extension of von Neumann-Aumann’s theorem. (English) Zbl 0286.28005

MSC:
28A20 Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
58C15 Implicit function theorems; global Newton methods on manifolds
46A20 Duality theory for topological vector spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aumann, R.J, Measurable utility and measurable choice theorem, (), Aix-en-Provence · Zbl 0221.90003
[2] Bensoussan, A; Temam, R, Équations stochastiques du type Navier-Stokes, J. functional analysis, 13, 195-222, (1973) · Zbl 0265.60094
[3] Bourbaki, N, Topologie Générale, (1958), Hermann Paris, Chap. 9 · Zbl 0085.37103
[4] Bourbaki, N, Espaces vectoriels topologiques, (1964), Hermann Paris, Chaps. 3 et 4 · Zbl 0066.35301
[5] Bourbaki, N, Intégration sur LES espaces topologiques Séparés, (1969), Hermann Paris, Chap. 9 · Zbl 0189.14201
[6] Castaing, Ch, Sur LES multiapplications mesurables, ()
[7] Castaing, Ch, Sur la mesurabilité du profil d’un ensemble convexe compact variant de façon mesurable, (1968), Collège Scientifique Universitaire de Perpignan France
[8] Castaing, Ch; Castaing, Ch, Intégrales convexes duales, (), 275, 1331-1334, (1972), exposé no. 6 · Zbl 0252.28004
[9] Kuratowski, K; Ryll-Nardzewski, C, A general theorem on selectors, Bull. acad. polon. sci. Sér. sci., 13, 397-403, (1965) · Zbl 0152.21403
[10] Mackey, G.W, Borel structure in groups and their duals, Trans. amer. math. soc., 85, 134-165, (1957) · Zbl 0082.11201
[11] Meyer, P.A, Probabilités et potentiel, (1966), Hermann Paris · Zbl 0138.10402
[12] Flensted-Jensen, Mogens, A note on desintegration type and global type of von Neumann algebras, Math. scand., 24, 232-238, (1969) · Zbl 0186.46001
[13] von Neumann, J, On rings of operators, Ann. of math., 50, 401-485, (1949) · Zbl 0034.06102
[14] Rohlin, B.A, Selected topics from the metric theory of dynamical systems, Amer. math. soc. transl., 49, 171-240, (1966) · Zbl 0185.21802
[15] Valadier, M, Contribution à l’analyse convexe, () · Zbl 0397.60006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.